# SDR SWIA200617437

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 10,786 hours, 8,300 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

"CARGO SMOKE" WARNING ON APPROACH INTO PHX,  DISCHARGED BOTH BOTTLES.  NO EVIDENCE OF ANY FIRE PRESENT.  REPLACED BOTH CARGO DETECTOR IAW 26-15-00.  SYSTEM OPERATIONALLY CHECKS GOOD IAW 26-25-00, P/N - 473597-19.
